# SDR 2009FA0000655

- Difficulty date: July 28, 2009
- Submitted: July 28, 2009
- Operation: General aviation
- Aircraft: N7RC
- Make and model: Beech B300
- Aircraft serial: PCE95123
- Aircraft time: 96 hours, 90 cycles
- System (JASC): 2110 · Cabin Compressor System
- Part: Mount Bracket
- Part number: 30014031
- Condition: Cracked
- Location: Air Con Compress
- Part time: 96 hours, 90 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE COMPLYING WITH SB 21-3932, IMPROVED AIR CON COMPRESSOR MOUNTING BRACKETS, THE PIVOT MOUNT BRACKET ATTACHED TO THE COMPRESSOR, PN 300-1403-1 WAS FOUND TO BE CRACKED AT THE AFT SECTION AT THE MOUNT BOLT.
